Monotonicity of saddle maps

Anton Petrunin, Stephan Stadler

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove an analog of Schoen–Yau univalentness theorem for saddle maps between discs.

Original languageEnglish (US)
Pages (from-to)181-188
Number of pages8
JournalGeometriae Dedicata
Issue number1
StatePublished - Feb 2 2019

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Monotonicity of saddle maps'. Together they form a unique fingerprint.

Cite this